Side effect of Remicade

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Dale B
Regular Member


Date Joined Mar 2013
Total Posts : 54
   Posted 8/23/2017 5:54 PM (GMT -6)   
I've just completed my second dose of Remicade and have experienced a side effect that I also had after the first one but forgot to mention when the Dr. called the next day to see how I was doing.
Both times about two hours after the infusion I get EXTREMELY tired and weak. Checked my blood pressure and it was 89/46 with a pulse of 79, my normal readings are around 110/80 pulse 62. Also had fairly rapid breathing. This lasts for about 30 minutes.
I will mention this to my doctor but wondering if anyone else has had this problem.

73monte
Veteran Member


Date Joined Mar 2007
Total Posts : 1742
   Posted 8/24/2017 3:30 AM (GMT -6)   
Being tired and weak, even exhausted after in infusion, is fairly typical. If that's the only side effect you're experiencing, then you're doing fine.

Usually, this only lasts a day or two. Won't hurt to discuss with your doctor though.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 24, 2017 2:13 AM (GMT -6)
There are a total of 2,886,452 posts in 316,713 threads.
View Active Threads


Who's Online
This forum has 157811 registered members. Please welcome our newest member, John Pipe.
654 Guest(s), 5 Registered Member(s) are currently online.  Details
07kr5, purplereading, seemamalik01, Loucath, Jendino


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer